# SDR DXTA200500711

- Difficulty date: May 6, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N977QS
- Make and model: Cessna 750
- Aircraft serial: 7500077
- Aircraft time: 5,900 hours, 3,760 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: GTCP15036W
- Part serial: P189
- Condition: Failed
- Part time: 6,397 hours, 5,477 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN FILLED WITH OILY SMELLING SMOKE AFTER APU STARTED ON GROUND.  SIGNIFICANT DROP NOTED ON APU OIL LEVEL.  CHECKED APU OIL LEVEL FOUND TO BE JUST BELOW THE ADD OIL LINE, STARTED APU AND RAN OIL AIRCONDITIONING AT DIFFERENT TEMPERATURE SETTINGS.  COULD NOT DUPLICATE OIL SMELLING  SMOKE IN THE CABIN.  REMOVED COALESSER CLOTHS AND CLEANING THOROUGHLY REINSTALLED COALESSER CLOTHS AND REINSTALLED.  OPERATED THE APU AND RAN AIR CONDITIONING PACKS.  NO SMOKE OR SMELL NOTED.  PERFORMED  LEAK CHECK, NO LEAKS NOTED.  ALL WORK PERFORMED IAW CE750 MM 12-10-01.
